# SDR F3LA200800381

- Difficulty date: June 20, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 11,898 hours, 4,938 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 2613 · Overheat Detection
- Part: Relay
- Part number: D55181715
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED OPS TEST OF APU AUTO FIRE EXTINGUISHING EXITING CIRCUIT AND THE APU LOW PRESSURE VALVE OPERATION USING EACH INDIVIDUAL MOTOR IN TURN AND TEST APU EMERGENCY SHUTDOWN CIRCUIT FAILS. MAINT REMOVED AND REPLACED RELAY 39WF AND OPS CHECKED GOOD. ALL WORK WAS COMPLETED IAW TSM 26-22-00-810-804 AND AMM 26-22-00-710-002. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
